| Model Number |
87069 |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported that the device is suspected to have temperature issues.During supraventricular tachycardia procedure, an intellanav st ablation catheter was selected for use.The power could not go up, and the temperature could only reach 30.The patient condition following procedure was stable.The device has been replaced, and the procedure was completed successfully with no patient complications.The device will be returned for analysis.